ID 119
Author
Kuwabara, Ruishi Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
The proof of the main results (a generalization of Helton's theorem) in the previous paper [6] is incorrect. This paper points out the error in [6], and derives a weakened conclusion concerning the difference spectrum of the Schrodinger operator in a magnetic field.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
30
Start Page
81
End Page
87
Sort Key
81
Published Date
1997-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology